Alert archive / Texas / Flash Flood Warnings in 2008

Flash Flood Warning 2, NWS San Angelo, TX

March 17, 2008Runnels County, Taylor County, Texas

NWS San Angelo, TX issued this flash flood warning at Mar 17, 2008, 11:53 PM CDT for Runnels County, Taylor County, Texas. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 17, 2008, 11:53 PM CDT (04:53 UTC)
Expired
Mar 18, 2008, 2:00 AM CDT
In force
2 hr
Issued by
NWS San Angelo, TX
Area
Storm-based polygon
Flood severity
None

Counties Runnels County, TX, Taylor County, TX

The radar

The San Angelo radar (KSJT), 88 km from the middle of the area, began a volume at 04:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 4.9 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2008-03-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2008-03-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3377 m above ground
0-6 km bulk shear
90 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
254 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KSJT 180456
FFWSJT
TXC399-441-180700-
/O.NEW.KSJT.FF.W.0002.080318T0453Z-080318T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
1153 PM CDT MON MAR 17 2008

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  TAYLOR COUNTY IN WEST CENTRAL TEXAS...
  RUNNELS COUNTY IN WEST CENTRAL TEXAS...

* UNTIL 200 AM CDT

* AT 1150 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  NUMEROUS THUNDERSTORMS WITH VERY HEAVY RAIN ACROSS THE WESTERN 
  HALF OF RUNNELS COUNTY AND ACROSS TAYLOR COUNTY. THE STORMS WERE 
  MOVING NORTH AT 25 MPH...AND WERE REPEATEDLY TRACKING ACROSS THE 
  SAME AREA. 

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  ABILENE...BALLINGER...BENOIT...BRADSHAW...BUFFALO GAP...CREWS...
  DYESS AFB...HAPPY VALLEY...HATCHEL...LAWN...MAVERICK...MERKEL...
  NORTON...POTOSI...ROWENA...TRENT...TUSCOLA...TYE...VIEW...WINGATE
  AND WINTERS

RAINFALL AMOUNTS OF 1 TO 2 INCHES HAVE FALLEN ACROSS PARTS OF 
RUNNELS AND TAYLOR COUNTIES EARLIER IN THE EVENING. AN ADDITIONAL 
1 TO 2 INCHES OF RAIN IS LIKELY FROM THESE STORMS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

LAT...LON 3207 10022 3206 10016 3210 10014 3230 10014
      3250 10013 3251 9964 3210 9964 3209 9972
      3182 9973 3159 9973 3160 10000 3160 10022
TIME...MOT...LOC 0453Z 205DEG 15KT 3234 9992

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this flash flood warning went out at Mar 17, 6:50 PM CDT, 5 hours 3 minutes earlier.

Area forecast discussion, Mar 17, 6:50 PM CDT, 5 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN ANGELO TX
650 PM CDT MON MAR 17 2008

.UPDATE...
ISSUED TORNADO WATCH 126.

&&

.AVIATION...
THUNDERSTORMS EXPECTED TO BECOME MORE WIDESPREAD THIS EVENING
ACROSS WEST CENTRAL TEXAS. CEILINGS WILL BECOME MVFR WITH
OCCASIONAL IFR IN STORMS.

&&

.PREV DISCUSSION... /ISSUED 306 PM CDT MON MAR 17 2008/

SHORT TERM...
STRONG UPPER LEVEL LOW OVER NORTHERN MEXICO WITH SOUTHWEST FLOW
OVER TEXAS...300 MB WINDS OF 100 TO 120 KNOTS. DRYLINE LOCATED
FROM SWEETWATER TO WEST OF DEL RIO. COLD FRONT LOCATED FROM
SOUTHWEST OKLAHOMA INTO THE TEXAS SOUTH PLAINS. TSTMS HAVE
DEVELOPED ALONG THE DRYLINE ACROSS THE WESTERN BIG COUNTRY. LOOKS
LIKE A BUSY NIGHT AND MAIN UPPER LEVEL STORM SYSTEM LIFTS OUT WITH
STRONG DYNAMICS ACROSS WEST CENTRAL TEXAS. ALSO...SURFACE PRESSURE
FALLS WILL STALL DRYLINE NEAR A ABILENE TO SONORA LINE. LOW LEVEL
JET WILL INCREASE TO 50 TO 60 KNOTS ACROSS MAINLY THE EASTERN HALF
OF THE CWFA WITH 500 MB WINDS INCREASING TO CLOSE TO 100 KNOTS.
VERY FAVORABLE SHEAR PROFILE SETTING UP ACROSS THE HEARTLAND AND
NORTHWEST HILL COUNTRY WITH 0-6KM VALUES OF 60 KNOTS AND 0-1KM
VALUES OF AROUND 30 KNOTS. ALSO...CAPE VALUES OF 1000 TO 2000 J/KG
WILL PROVIDE PLENTY OF INSTABILITY. SPC DAY1 OUTLOOK HAS A
MODERATE RISK ACROSS THE NORTHWEST HILL COUNTRY AND HEARTLAND.
SEVERE STORMS A GOOD BET ACROSS MUCH OF THE AREA TONIGHT WITH
LARGE HAIL AND DAMAGING WINDS. ALSO...TORNADOES ARE POSSIBLE.
INCREASING MOISTURE AND COUPLING OF 300 JET WILL LEAD TO THE
POSSIBILITY OF HEAVY RAINFALL...AND THE FLASH FLOOD WATCH ACROSS
THE SOUTHEAST PART OF CWFA LOOKS GOOD. UPPER LEVEL SYSTEM LIFTS
ACROSS TEXAS ON TUESDAY WITH DEFORMATION ZONE FORMING ACROSS THE
CWFA. HAVE LKLY POPS GOING FOR TUESDAY AND CHC POPS FOR TUESDAY
NIGHT.

LONG TERM...
LOOKS LIKE UPPER LEVEL ZONAL FLOW THROUGH THE END OF THE
WEEK...AND THEN THE GFS BRINGS ANOTHER FRONT THROUGH BY THIS
WEEKEND WITH LITTLE MOISTURE TO WORK WITH. WILL GO WITH A DRY
FORECAST WEDNESDAY THROUGH MONDAY. FIRE WEATHER CONCERNS MAY
INCREASE ACROSS MAINLY THE WESTERN PART OF THE CWFA FOR THURSDAY
AND FRIDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
ABILENE 	 50  57  37  67 /  60  60  30   0
SAN ANGELO 	 53  58  38  70 /  60  60  20   0
JUNCTION 	 54  59  36  71 /  80  60  20   0

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR BROWN-COLEMAN-
CONCHO-KIMBLE-MASON-MCCULLOCH-MENARD-SAN SABA.

&&

09
Hazardous weather outlook, Mar 17, 2:23 PM CDT, 9 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
223 PM CDT MON MAR 17 2008

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-181930-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
223 PM CDT MON MAR 17 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THIS AFTERNOON...A DRYLINE DEVELOPING FROM OZONA TO MERTZON TO
SWEETWATER AND HASKELL...WILL BE A FOCUS FOR SEVERE THUNDERSTORMS.
THUNDERSTORMS WILL BECOME MORE WIDESPREAD ACROSS WEST CENTRAL
TEXAS TONIGHT AS AN UPPER LEVEL STORM SYSTEM APPROACHES. SOME
THUNDERSTORMS MAY BE SEVERE...WITH THE MAIN THREATS BEING LARGE
HAIL AND DAMAGING WINDS. ALSO TORNADOES WILL BE POSSIBLE. THE
GREATEST THREAT WILL BE ALONG AND EAST OF A THROCKMORTON TO
BALLINGER TO SONORA LINE. FLOODING IS ALSO POSSIBLE TONIGHT...AS
STORMS MOVE NORTHEAST OVER THE PATHS OF PREVIOUS STORMS. A FLASH
FLOOD WATCH IS IN EFFECT TONIGHT ALONG AND EAST OF A SONORA...
EDEN...COLEMAN LINE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TUESDAY AS THE
UPPER SYSTEM MOVES OVER WEST CENTRAL TEXAS. THESE STORMS ARE NOT
EXPECTED TO BE SEVERE.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND TONIGHT.

In the hours before

Special weather statement, Mar 17, 10:23 PM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1023 PM CDT MON MAR 17 2008

TXZ128-180430-
CALLAHAN TX-
1023 PM CDT MON MAR 17 2008

...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1130 PM CDT FOR CALLAHAN
COUNTY...

AT 1020 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 9 MILES EAST OF OPLIN...OR ABOUT 17
MILES SOUTH OF BAIRD...MOVING NORTHEAST AT 25 MPH. ANOTHER STRONG
THUNDERSTORM WAS LOCATED OVER BAIRD...MOVING NORTHEAST AT 25 MPH.

* THE STRONG THUNDERSTORMS WILL BE NEAR...
  ADMIRAL BY 1035 PM CDT
  ATWELL BY 1040 PM CDT
  PUTNAM BY 1045 PM CDT

PEA SIZE HAIL AND WIND GUSTS TO 45 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.
Local storm report, Mar 17, 11:00 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1100 PM CDT MON MAR 17 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1059 PM     HAIL             ELDORADO                30.86N 100.60W
03/17/2008  E1.00 INCH       SCHLEICHER         TX   AMATEUR RADIO

&&

MC
Local storm report, Mar 17, 11:06 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1106 PM CDT MON MAR 17 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1105 PM     TSTM WND DMG     6 N BRONTE              31.97N 100.29W
03/17/2008                   COKE               TX   AMATEUR RADIO

            POWER LINES WERE BLOWN DOWN.

&&

MC
Local storm report, Mar 17, 11:15 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1115 PM CDT MON MAR 17 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 PM     HAIL             CHRISTOVAL              31.19N 100.50W
03/17/2008  E1.00 INCH       TOM GREEN          TX   NWS EMPLOYEE

&&

MC
Local storm report, Mar 17, 11:38 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1138 PM CDT MON MAR 17 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1125 PM     HAIL             1 W CHRISTOVAL          31.19N 100.51W
03/17/2008  M0.75 INCH       TOM GREEN          TX   TRAINED SPOTTER

&&

HGUERRER
Special weather statement, Mar 17, 11:38 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1138 PM CDT MON MAR 17 2008

TXZ113-114-127-128-180545-
SHACKELFORD TX-JONES TX-TAYLOR TX-CALLAHAN TX-
1138 PM CDT MON MAR 17 2008

...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1245 AM CDT FOR
SHACKELFORD...JONES...TAYLOR AND CALLAHAN COUNTIES...

AT 1138 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 6 MILES SOUTHWEST OF VIEW...OR ABOUT 18
MILES SOUTHWEST OF ABILENE...MOVING NORTHEAST AT 35 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  VIEW BY 1150 PM CDT
  DYESS AFB BY 1155 PM CDT
  TYE BY MIDNIGHT CDT
  IMPACT AND ABILENE BY 1210 AM CDT
  HAMBY BY 1220 AM CDT

PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT TUESDAY MORNING
FOR WEST CENTRAL TEXAS.

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 17, 7:07 PM CDTSevere Thunderstorm WarningSJTColeman, Runnels38 min
Mar 17, 7:17 PM CDTSevere Thunderstorm WarningSJTIrion, Tom Green18 min
Mar 17, 7:19 PM CDTSevere Thunderstorm WarningSJTJones, Shackelford41 min
Mar 17, 7:45 PM CDTSevere Thunderstorm WarningSJTRunnels, Taylor30 min
Mar 17, 7:46 PM CDTTornado WarningSJTColeman, Runnels44 min
Mar 17, 7:49 PM CDTSevere Thunderstorm WarningSJTCallahan, Jones, Taylor26 min
Mar 17, 7:51 PM CDTTornado WarningSJTKimble, Mason39 min
Mar 17, 7:52 PM CDTSevere Thunderstorm WarningSJTHaskell, Jones, Shackelford, Throckmorton38 min
Mar 17, 7:56 PM CDTTornado WarningSJTRunnels, Taylor49 min
Mar 17, 8:01 PM CDTSevere Thunderstorm WarningSJTCoke, Nolan, Runnels, Taylor29 min
Mar 17, 8:06 PM CDTSevere Thunderstorm WarningSJTJones, Shackelford24 min
Mar 17, 8:16 PM CDTTornado WarningSJTNolan, Taylor36 min
Mar 17, 8:20 PM CDTSevere Thunderstorm WarningSJTCallahan, Jones, Shackelford, Taylor25 min
Mar 17, 8:20 PM CDTSevere Thunderstorm WarningSJTRunnels25 min
Mar 17, 8:24 PM CDTSevere Thunderstorm WarningSJTMcCulloch, Mason51 min
Mar 17, 8:26 PM CDTTornado WarningSJTCallahan, Coleman49 min
Mar 17, 8:27 PM CDTSevere Thunderstorm WarningSJTHaskell18 min
Mar 17, 8:29 PM CDTSevere Thunderstorm WarningSJTShackelford, Throckmorton31 min
Mar 17, 8:38 PM CDTSevere Thunderstorm WarningSJTJones, Shackelford37 min
Mar 17, 8:44 PM CDTSevere Thunderstorm WarningSJTRunnels46 min
Mar 17, 8:47 PM CDTSevere Thunderstorm WarningSJTJones, Taylor28 min
Mar 17, 8:56 PM CDTSevere Thunderstorm WarningSJTMcCulloch21 min
Mar 17, 8:59 PM CDTSevere Thunderstorm WarningSJTShackelford, Throckmorton31 min
Mar 17, 9:02 PM CDTSevere Thunderstorm WarningSJTCallahan, Jones, Shackelford, Taylor27 min
Mar 17, 9:06 PM CDTSevere Thunderstorm WarningSJTIrion, Sterling, Tom Green39 min
Mar 17, 9:12 PM CDTSevere Thunderstorm WarningSJTCallahan, Shackelford33 min
Mar 17, 9:22 PM CDTTornado WarningSJTColeman, Runnels23 min
Mar 17, 9:37 PM CDTSevere Thunderstorm WarningSJTIrion, Sterling, Tom Green38 min
Mar 17, 9:38 PM CDTTornado WarningSJTColeman52 min
Mar 17, 10:00 PM CDTSevere Thunderstorm WarningSJTCrockett, Irion, Schleicher60 min
Mar 17, 10:05 PM CDTSevere Thunderstorm WarningSJTTom Green40 min
Mar 17, 10:05 PM CDTSevere Thunderstorm WarningSJTCoke, Nolan, Runnels, Sterling40 min
Mar 17, 10:06 PM CDTSevere Thunderstorm WarningSJTCrockett, Schleicher, Sutton54 min
Mar 17, 10:12 PM CDTTornado WarningSJTCoke, Nolan, Runnels48 min
Mar 17, 10:20 PM CDTTornado WarningSJTSchleicher, Sutton40 min
Mar 17, 10:38 PM CDTSevere Thunderstorm WarningSJTTom Green52 min
Mar 17, 10:43 PM CDTTornado WarningSJTIrion, Sterling, Tom Green47 min
Mar 17, 10:52 PM CDTTornado WarningSJTSchleicher23 min
Mar 17, 10:59 PM CDTSevere Thunderstorm WarningSJTCoke, Nolan, Runnels, Taylor46 min
Mar 17, 10:59 PM CDTTornado WarningSJTCrockett, Sutton46 min
Mar 17, 11:16 PM CDTTornado WarningSJTSchleicher, Tom Green44 min
Mar 17, 11:24 PM CDTSevere Thunderstorm WarningSJTSchleicher51 min
Mar 17, 11:26 PM CDTFlash Flood WarningSJTCoke, Crockett, Irion, Schleicher, Sutton, Tom Green2 hr
Mar 17, 11:26 PM CDTSevere Thunderstorm WarningSJTCoke, Irion, Runnels, Tom Green64 min
Mar 17, 11:42 PM CDTSevere Thunderstorm WarningSJTConcho, Tom Green38 min
Mar 17, 11:49 PM CDTSevere Thunderstorm WarningSJTSchleicher, Tom Green41 min
Mar 18, 12:13 AM CDTSevere Thunderstorm WarningSJTRunnels, Taylor62 min
Mar 18, 12:23 AM CDTSevere Thunderstorm WarningSJTSchleicher, Tom Green52 min
Mar 18, 12:57 AM CDTTornado WarningSJTSutton48 min
Mar 18, 1:25 AM CDTSevere Thunderstorm WarningSJTThrockmorton35 min
Mar 18, 1:32 AM CDTTornado WarningSJTSchleicher, Sutton24 min
Mar 18, 1:38 AM CDTFlash Flood WarningSJTCrockett, Schleicher, Sutton6 hr
Mar 18, 2:32 AM CDTTornado WarningSJTKimble, Sutton28 min
Mar 18, 2:58 AM CDTTornado WarningSJTKimble32 min
Mar 18, 3:25 AM CDTTornado WarningSJTMenard35 min
Mar 18, 3:53 AM CDTTornado WarningSJTConcho, McCulloch, Menard52 min
Mar 18, 5:01 AM CDTTornado WarningSJTMcCulloch29 min

Nearby

Flash Flood Warnings in Texas, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.